| Model Number |
02.12.E0311FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year from the primary, the patient came in reporting instability and the cause is unknown.The surgeon upsized the insert (from 11 to 20 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 08 oct 2024.Lot 2307909: (b)(4) items manufactured and released on 08-may-2023.Expiration date: 2028-04-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.